Asymptotic behavior of solutions of a semilinear heat equation with subcritical nonlinearity
Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 1, p. 1-15
@article{AIHPC_1996__13_1_1_0,
     author = {Kawanago, Tadashi},
     title = {Asymptotic behavior of solutions of a semilinear heat equation with subcritical nonlinearity},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {1},
     year = {1996},
     pages = {1-15},
     zbl = {0847.35060},
     mrnumber = {1373470},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1996__13_1_1_0}
}
Kawanago, Tadashi. Asymptotic behavior of solutions of a semilinear heat equation with subcritical nonlinearity. Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 1, pp. 1-15. http://www.numdam.org/item/AIHPC_1996__13_1_1_0/

[CL] T. Cazenave and P.L. Lions, Solutions globales d'équations de la chaleur semi linéaires, Comm. Partial Differ. Equations, Vol. 9, 1984, pp. 955-978. | MR 755928 | Zbl 0555.35067

[D] E. Dibenedetto, Continuity of weak solutions to a general porous medium equation, Indiana Univ. Math. J., Vol. 32, 1983, pp. 83-118. | MR 684758 | Zbl 0526.35042

[EZ] Escobedo and Zuazua, Lare time behavior for convection - diffusion equations in RN, J. Func. Anal., Vol. 100, 1991, pp. 119-161. | MR 1124296 | Zbl 0762.35011

[F] H. Fujita, On the blowing up of solutions of the Cauchy problem for ut = Δu+u1+α, J. Fac. Sci. Univ. Tokyo Sect. 1, Vol. 13, 1966, pp. 109-124. | MR 214914 | Zbl 0163.34002

[G] Y. Giga, A bound for global solutions of semilinear heat equations, Comm. Math. Phys., Vol. 103, 1986, pp. 415-421. | MR 832917 | Zbl 0595.35057

[GS] B. Gidas and J. Spruck, A priori bounds for positive solutions of nonlinear elliptic equations, Comm. P. D. E., Vol. 6, 1981, pp. 883-901. | MR 619749 | Zbl 0462.35041

[HW] A. Haraux and F.B. Weissler, Non-uniqueness for a semilinear initial value problem, Indiana Univ. Math. J., Vol. 31, 1982, pp. 167-189. | MR 648169 | Zbl 0465.35049

[Kavi] O. Kavian, Remarks on the large time behavior of a nonlinear diffusion equation, Annal. Institut Henri Poincaré - Analyse non linéaire, Vol. 4, 1987, pp. 423-452. | Numdam | MR 921547 | Zbl 0653.35036

[Kawa] T. Kawanago, Existence and behavior of solutions for ut = Δ(um) + ul, Preprint. | MR 1454672

[Le] H.A. Levine, The role of critical exponents in blowup theorems, SIAM Review, Vol. 32, 1990, pp. 262-288. | MR 1056055 | Zbl 0706.35008

[Li] P.L. Lions, Asymptotic behavior of some nonlinear heat equations, Physica 5D, 1982, pp. 293-306. | MR 680566

[LN] T.Y. Lee and W.M. Ni, Global existence, large time behavior and life span of solutions of semilinear parabolic Cauchy problem, Trans. Amer. Math. Soc., Vol. 333, 1992, pp. 365-371. | MR 1057781 | Zbl 0785.35011

[NST] W.M. Ni, P.E. Sacks and J. Tavatzis, On the asymptotic behavior of solutions of certain quasilinear equation of parabolic type, J. Differ. Equations, Vol. 54, 1984, pp. 97-120. | MR 756548 | Zbl 0565.35053

[S] P.E. Sacks, Continuity of solutions of a singular parabolic equation, Nonlinear Anal., Vol. 7, 1983, pp. 387-404. | MR 696738 | Zbl 0511.35052

[Si] L. Simon, Asymptotics for a class of non-linear evolution equations, with applications to geometric problem, Annals Math., Vol. 118, 1983, pp. 525-571. | MR 727703 | Zbl 0549.35071

[W] X. Wang, On the Cauchy problem for reaction - diffusion equations, Trans. Amer. Math. Soc., Vol. 337, 1993, pp. 549-590. | MR 1153016 | Zbl 0815.35048